EconPapers    
Economics at your fingertips  
 

On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces

Ali Mutlu, Nermin Yolcu, Berrin Mutlu and Necdet Bildik

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Common coupled fixed point theorems are examined in this paper for comparable mappings ensuring nonlinear contraction in ordered partial metric spaces. Given theorems enlarge and universalize some conclusions of Gnana Bhaskar and Lakshmikantham (2006).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/486384.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/486384.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:486384

DOI: 10.1155/2014/486384

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:486384